# SDR CA961203008

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30P
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing Race
- Part number: 204011769001
- Condition: Rough
- Location: T/R Trunnion
- Part time: 289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF TAIL ROTOR, A ROUGH, RATCHETING FEELING WAS NOTICED. FURTHER INSPECTION REVEALED THAT THE INNER BEARING RACE WAS CRACKED.
